Research Repository

Integrable discretisations for a class of nonlinear Schrödinger equations on Grassmann algebras

Grahovski, GG and Mikhailov, AV (2013) 'Integrable discretisations for a class of nonlinear Schrödinger equations on Grassmann algebras.' Physics Letters, Section A: General, Atomic and Solid State Physics, 377 (45-48). 3254 - 3259. ISSN 0375-9601

[img]
Preview
Text
1303.1853v2.pdf - Accepted Version

Download (181kB) | Preview

Abstract

Integrable discretisations for a class of coupled (super) nonlinear Schrödinger (NLS) type of equations are presented. The class corresponds to a Lax operator with entries in a Grassmann algebra. Elementary Darboux transformations are constructed. As a result, Grassmann generalisations of the Toda lattice and the NLS dressing chain are obtained. The compatibility (Bianchi commutativity) of these Darboux transformations leads to integrable Grassmann generalisations of the difference Toda and NLS equations. The resulting systems will have discrete Lax representations provided by the set of two consistent elementary Darboux transformations. For the two discrete systems obtained, initial value and initial-boundary problems are formulated. © 2013 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Nov 2014 12:50
Last Modified: 23 Jan 2019 00:16
URI: http://repository.essex.ac.uk/id/eprint/11523

Actions (login required)

View Item View Item